# SDR SWAA2012061504968

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 11,999 hours, 7,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
